This article deals with the existence of solutions of nonlinear fractional pantograph equations. Such model can be considered suitable to be applied when the corresponding process occurs through strongly anomalous media. The results are obtained using fractional calculus and fixed point theorems. An example is provided to illustrate the main result obtained in this article.
K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence of solutions of nonlinear fractional pantograph equations”, Acta Mathematica Scientia, vol. 33, pp. 712 - 720, 2013.